Characterizing meager paratopological groups


  • Taras Banakh Uniwersytet Humanistyczno-Przyrodniczy Jana Kochanowskiego w Kielcach
  • Igor Guran Ivan Franko National University of Lviv
  • Alex Ravsky National Academy of Sciences



Paratopological group, Baire space, Shift-Baire group, Shift-meager group


We prove that a Hausdorff paratopological group G is meager if andonly if there are a nowhere dense subset A G and a countable setC G such that CA = G = AC.


Download data is not yet available.

Author Biographies

Taras Banakh, Uniwersytet Humanistyczno-Przyrodniczy Jana Kochanowskiego w Kielcach

Ivan Franko National University of Lviv, Ukraine

Alex Ravsky, National Academy of Sciences

Institute of Applied Problems of Mechanics and Mathematics


A. Arhangel'skii and M. Tkachenko, Topological groups and related structures, World Sci. Publ., Hackensack, NJ, 2008.

T. Banakh and O. Ravsky, Oscillator topologies on paratopological groups and related number invariants, Algebraical Structures and their Applications, Kyiv: Inst. Mat. NANU, (2002) 140-152 (arXiv:0810.3028).

A. Bella and V. Malykhin, On certain subsets of a group, Questions Answers Gen. Topology 17, no. 2 (1999), 183-197.

A. Bella, V. Malykhin, On certain subsets of a group. II, Questions Answers Gen. Topology 19, no. 1 (2001), 81-94.

D. Dikranjan, U. Marconi and R. Moresco, Groups with a small set of generators, Appl. Gen. Topol. 4, no. 2 (2003), 327-350.

D. Dikranjan and I. Protasov, Every infinite group can be generated by P-small subset, Appl. Gen. Topol. 7, no. 2 (2006), 265-268.

I. I. Guran, Topological groups similar to Lindel¨of groups, Dokl. Akad. Nauk SSSR 256, no. 6 (1981), 1305-1307.

I. I. Guran. The Cardinal Invariant of Paratopological Groups, Proc. of II Intern. Algebraical Conf. in Ukraine, Dedicated to the Memory of L.A. Kaluzhnin. - Kyiv-Vinnitsya, 1999. - P.72. (in Ukrainian)

M. Tkachenko, Introduction to topological groups, Topology Appl. 86, no. 3 (1998), 179-231.


How to Cite

T. Banakh, I. Guran, and A. Ravsky, “Characterizing meager paratopological groups”, Appl. Gen. Topol., vol. 12, no. 1, pp. 27–33, Apr. 2011.



Regular Articles